Affordable Access

Publisher Website

Effective estimates of invertibility intervals for linear multipoint boundary value problems

Authors
Journal
Journal of Differential Equations
0022-0396
Publisher
Elsevier
Publication Date
Volume
29
Issue
2
Identifiers
DOI: 10.1016/0022-0396(78)90119-5

Abstract

Abstract Inequalities and explicit formulas are given for Green's function for multipoint boundary value problems. These relations are combined with a new method for studying uniqueness problems to obtain explicit criteria for uniqueness in terms of the operator coefficients.

There are no comments yet on this publication. Be the first to share your thoughts.